Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Extremally disconnected sets in groups


Author: Sadahiro Saeki
Journal: Proc. Amer. Math. Soc. 52 (1975), 317-318
MSC: Primary 43A45
DOI: https://doi.org/10.1090/S0002-9939-1975-0372541-2
MathSciNet review: 0372541
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that every extremally disconnected compact set in a LCA group is an $ SH$-set.


References [Enhancements On Off] (What's this?)

  • [1] J.-P. Kahane, Ensembles de Ryll-Nardzewski et ensembles de Helson, Colloq. Math. 15 (1966), 87-92. MR 32 #8041. MR 0190629 (32:8041)
  • [2] J. F. Méla, Szzr les ensembles d'interpolation de C. Ryll-Nardzewski et de S. Hartman, Studia Math. 29 (1967/68), 167-193. MR 36 #5616. MR 0222566 (36:5616)
  • [3] S. Saeki, A characterization of $ SH$-sets, Proc. Amer. Math. Soc. 30 (1971), 497-503. MR 44 #731. MR 0283500 (44:731)
  • [4] -, On the union of two Helson sets, J. Math. Soc. Japan 23 (1971), 636-648. MR 45 #2413. MR 0293336 (45:2413)
  • [5] N. Th. Varopoulos, Tensor algebras over discrete spaces, J. Functional Analysis 3 (1969), 321-335. MR 40 #3328. MR 0250087 (40:3328)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A45

Retrieve articles in all journals with MSC: 43A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0372541-2
Keywords: Locally compact abelian group, set of interpolation, Bohr compactification, Helson set, set of synthesis, set of uniqueness
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society